Mellaril User Reviews

Mellaril - User Reviews

Mellaril User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Mellaril sorted by most helpful. Patient Discussions FAQs


Comment from: Dawn, 45-54 on Treatment for 1-6 months (Patient) Published: December 06

My doctor tends to put me on major antipsychotic meds although I have 90% depression and 10% hypo-mania - no real mania or psychosis. Not Schizophrenic.He gave it to me for sleep @ it's too strong. I have major sleep problems. My heart has always tended to skip a beat so after I read about this med I stopped it & told the doctor why. It knocks me out into the next day. He always gives me scary drugs at a high dose. I'm changing doctors. As for the person who's heart was damaged - I'm a lawyer and you have a good suit against your Dr. if the statute to sue hasn't run.

Related Reading: depression | sleep

Comment from: Stevee, 45-54 on Treatment for 10+ years (Patient) Published: March 09

I was misdiagnosed with Schizophrenia over 14 years ago. I had been on Mellaril for all that time. I have not taken it for over a year. Unfortunately, now, I have a heart condition. I have had it for quite sometime. I never had a serious mental illness. But now I have to live with this condition. What do I do?

Related Reading: Schizophrenia | Mellaril | mental illness

Comment from: LULU, 35-44 on Treatment for less than 1 month (Patient) Published: April 28

hello i took this medication when i was very young for being hyperactive i went to therapy so i started taking the meds and it was horrible then they lowered the doseage still i couldnt handle it so i quit taking the meds i learned to control my hypertention now im hypo and take thyroid meds in stade. but never again i will take that med it made me so slow

Comment from: michele, 45-54 on Treatment for less than 1 month (Patient) Published: March 26

doctor treated me for anxiety. First tried seraquel and I threw up. This is what he perscribed next. It seems a little heavy handed. Even though I am only taking 24ms, I can see this is a strong drug.I feel dizzy, head feels heavy and my movements are jerky.

Related Reading: anxiety

Comment from: 45-54 Female on Treatment for 2-5 years (Patient) Published: July 25

in 1973 i was forced to take 15-75 mg of melarril daily.The "doctor was BARASI SILA in Baltimore,MD. while some friends were perscribed ritalin I knew noone else on mellarill. shortly after beginningh treatment I began experiencing facial grimacing that continues occasionally to this day. I also have what I term a mild form of tourettes syndrome (these symptoms ususlly occurr when I am alone) I now know this drug is now only used in extreme cases of schitsophrenia (excuse spelling) This treatment was part of an overall childhood of physical and emotional abuse. I wish I had never been subjected tothis form of chemical lobotomy. I would like to someday find out how many perscriptions for mellaril were written in 1973

Related Reading: ritalin

Comment from: lacy, 45-54 on Treatment for less than 1 month (Patient) Published: October 24

Millaril worked in helping my anxiety and nervous habits, pulling hair etc, when Seroquel didn't. Bonus:: Seroquel costs USD$500+ for me and WalMart charges USD$4.00 for the Millaril.

Related Reading: Seroquel

Comment from: notaschizo, 25-34 Female on Treatment for 2-5 years (Patient) Published: April 21

umm heart dmg ? i was put on this drug while in a mental hospital all i really remember was when they first put me on it i just slept then one day they took me to the er and done what i think was an ekg. i was 10 or 11 when they done this to me i remember very lil from when i was 10 up to 13. my mom use to always joke about how when i came back home i was just a zombie she said i would go to school come home and just sit on the couch and stare at the tv rather it was on or not. i dnt even remember any thing about school or friends back then. i was also on paxill and some other drug. i was admitted to the mental hospital for anger management problems and they just zombified me and sent me home. my mom finally took me off all the meds when i started to have black outs and couldnt remember what time or day it was. i had severe withdrawals for 3 months while she slowly took me off the meds. i am now 25 and some times have sharp pains in my chest this has happend since i think i was 14 or 15. i have very explosive anger problems and some anxiety issues and all the quacks will give me is anti depression meds. could me being on such a powerful drug for 2-3 yrs caused my decline in mental stability ? and is heart problems common with this and how severe are they ? im sry for the long wall of text but after reading some reviews i felt i need to have this out there. oh yeah and i was on 75mg( or something like that) twice a day in a liquid form cause i couldn't swallow pills very good.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD